Head tremor and dystonia like symptoms after being on benzodiazepines

forum post

Head tremor and dystonia like symptoms after being on benzodiazepines

Published on 03-16-2017


"anon2837" - this is their first post.

After being prescribed benzodiazepines have developed a head tremor and mouth movements. Discontinued drug 22 months ago. Still many other symptoms but tremors are the worst.

Comments / Discussions:

So I’m assuming you were on benzos for a reason initially? In other words, you have other issues besides this even though this may have arisen or been spurred on by the benzos.

Certainly Chinese Medicine (acupuncture, herbal medicine, etc.) treats a broad range of mental health issues and associated signs and symptoms. Proper treatment, however, requires seeing a practitioner in your area so they can consult with you directly. Realistically I would give them 5-10 treatments initially to get some of the stronger symptoms under control and then possibly up to a few months or more to work on some of the deepest issues.


Posted: 03-16-2017


Hi Chad,

Thank you for responding. I had no pre existing issues, however my daughter had a life threatening illness with a lot of complications over a long period of time. The Doctors were giving me very scary predictions for her future and I was so worried I had great difficulty sleeping. Unfortunately a friend recommended I see her doctor who prescribed Klonopin. It wasn’t until I had been on them for several years that I realised I was in tolerance withdrawal and had to slowly and painfully withdraw. As a result my nervous system is in a bit of a mess.
I am taking good care with my diet, some fish, lots of vegetables, no gluten or sugar, fermented vegetables etc. I use acupressure and try to help myself as much as possible for financial reasons. I live in Australia.

Regards Liz


Posted: 03-16-2017


If you’re unable to see an acupuncturist I would strongly recommend looking into learning tai chi. Multiple studies have shown that the practice of tai chi can help reduce tremors (as well as improve almost every single health metric researchers have looked at).


Posted: 03-16-2017


Hi Stephen,

Thank you, I will find a class locally and hopefully that will help. My symptoms have decreased slightly over the last 22 months but have read that it can take some time to resolve problems associated with this type of drug.

Regards Liz


Posted: 03-16-2017


Yin Yang House Name, Logos, Graphics and All Content
© 2000-2022 Chad J. Dupuis
No Unauthorized Duplication or Distribution of Content.
Our Policies - Privacy, Etc. :: Contact Us
Website Design and Management by cd.